My wife was given metrazole 400mg and augmentin antibiotics for a dental abscess. She experienced difficulty in breathing and had severe diahrea (her stools were coming out involuntarily which was a greenish color). She was a previous heart attack victim but was taking medication for this. She awoke early in the morning, wheezing, unable to breathe and died a half an hour later. What went wrong here? She was also on warfarin as she had a blood disease. There was a lot of bubbling fluid coming from her mouth. Did the breathing difficulties cause another heart attack? She was also given dicloflam anti-inflammatory tablets (50mg). In December 2013, she was given a good report by the cardiac doctor and she took her tablets (cholestrol and blood pressure - 2 types of each) as prescribed without fail and now in early February, she is dead. Was there an allergic reaction? Could this have been avoided?
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Oct 2011 • 1 answer
Updated 2 Oct 2009 • 1 answer
Updated 5 Feb 2015 • 1 answer
Updated 20 Oct 2017 • 1 answer
Updated 14 Jan 2018 • 1 answer